Coverart for item
The Resource Gaussian Hilbert spaces, Svante Janson

Gaussian Hilbert spaces, Svante Janson

Label
Gaussian Hilbert spaces
Title
Gaussian Hilbert spaces
Statement of responsibility
Svante Janson
Creator
Subject
Language
eng
Member of
Cataloging source
MIA
http://library.link/vocab/creatorName
Janson, Svante
Dewey number
519.2
Index
index present
LC call number
QA273.6
LC item number
.J36 1997
Literary form
non fiction
Nature of contents
bibliography
Series statement
Cambridge tracts in mathematics
Series volume
129
http://library.link/vocab/subjectName
  • Gaussian distribution
  • Hilbert space
  • Functions of complex variables
  • Gauss, Loi de (Statistique)
  • Hilbert, Espaces de
  • Fonctions d'une variable complexe
Label
Gaussian Hilbert spaces, Svante Janson
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 329-334) and indexes
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
37303506
Dimensions
24 cm
Extent
x, 340 pages
Isbn
9780521561280
Lccn
97193647
Media category
unmediated
Media MARC source
rdamedia
Media type code
n
Label
Gaussian Hilbert spaces, Svante Janson
Publication
Bibliography note
Includes bibliographical references (pages 329-334) and indexes
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
37303506
Dimensions
24 cm
Extent
x, 340 pages
Isbn
9780521561280
Lccn
97193647
Media category
unmediated
Media MARC source
rdamedia
Media type code
n

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...